... 512 on them but this last time I got ones with IP on it and it made me sick, even when I halfed them and/or ate with them.. any suggestions?
Did you get them from the same pharmacy? If so I would call them and ask if they recently changed generic brands. Sometimes they change the companies that supply them and the additives to the med can be the problem. At any rate I would call the pharmacy where you got them, find out for sure they are your prescription and if so, find out what company supplied them and don't get them again. Then again, the pharmacy could have supplied the wrong med. Those things do happen now and then.
They are different manufacturers so it could be that there is some inert ingredient, like a binder for instance, that is in one and not the other. I would do like kaismama says and call the pharmacy, find out first, that you have the correct medication. Then if it is indeed correct medication, then ask who the manufacturer is and be sure that you dont have any more filled from this manufaturer. Let the pharmacy know that they are making you very ill. If you are very lucky they might exchange pills with you but they may not be able to. At the very least, you will know not to purchase any more oxycodone from this manufacturer because you cant tolerate them. If the pharmacy will not exchange them for the brand you tolerated, appeal to your Dr and let him know what happened. Perhaps he could write another prescription for you so that you can get them filled with the 512 ones. This is a tough one because this drug is a highly controlled substance. I have had this happen to me before with the oxycodone made by Ethex. They have ETH on them and they make me very sick and give me tremedous headache. I now know that I cant take them and I wont purchase that brand even if I have to go to another pharmacy.
- Roxicet Information for Consumers
- Roxicet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Roxicet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Jul 2009 • 1 answer
For the past two months I've taken klonopin at first a couple times a week, then for the last month?
Posted 24 Nov 2011 • 1 answer
I'm sorta bulimic and alcoholic I drink 2-3 Times a week and the last couple times times I threw up?
Posted 24 Jul 2014 • 2 answers
Posted 5 Jan 2015 • 1 answer
Posted 16 Aug 2016 • 1 answer